Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 160

1.

Hepatotoxicity and accelerated fibrosis following 3,4-methylenedioxymetamphetamine ("ecstasy") usage.

Khakoo SI, Coles CJ, Armstrong JS, Barry RE.

J Clin Gastroenterol. 1995 Apr;20(3):244-7.

PMID:
7797836
2.

Ecstasy induced hepatitis mimicking viral hepatitis.

Dykhuizen RS, Brunt PW, Atkinson P, Simpson JG, Smith CC.

Gut. 1995 Jun;36(6):939-41.

3.

Ecstasy induced acute hepatic failure. Case reports.

Atayan Y, Çağın YF, Erdoğan MA, Harputluoglu MM, Bilgic Y.

Acta Gastroenterol Belg. 2015 Jan-Mar;78(1):53-5.

PMID:
26118578
4.

Severe chronic hepatitis secondary to prolonged use of ecstasy and cocaine.

Payancé A, Scotto B, Perarnau JM, de Muret A, Bacq Y.

Clin Res Hepatol Gastroenterol. 2013 Nov;37(5):e109-13. doi: 10.1016/j.clinre.2013.06.003. Epub 2013 Jul 30.

PMID:
23910059
5.

[Hepatic and hematological complications following ecstasy usage].

Shibolet O, Kalish Y, Gillis S, Ilan Y.

Harefuah. 2001 Oct;140(10):911-4, 991. Hebrew.

PMID:
11681122
6.

[Acute liver failure following the use of ecstasy (MDMA)].

Lange-Brock N, Berg T, Müller AR, Fliege H, Neuhaus P, Wiedenmann B, Klapp BF, Mönnikes H.

Z Gastroenterol. 2002 Aug;40(8):581-6. German.

PMID:
12297982
7.

[Variability of the clinical expression of Ecstasy-induced hepatotoxicity].

Núñez O, Bañares R, Barrio J, Menchén L, Diego Ad, Salinero E, Clemente G.

Gastroenterol Hepatol. 2002 Oct;25(8):497-500. Spanish.

PMID:
12361531
8.

3,4-Methylenedioxymethamphetamine (ecstasy)-induced hepatotoxicity: multidetector CT and pathology findings.

Lawler LP, Abraham S, Fishman EK.

J Comput Assist Tomogr. 2001 Jul-Aug;25(4):649-52.

PMID:
11473199
9.

[Acute liver damage after using ecstasy].

Shiloach E, Zecler E, Horowiz M, Scapa E.

Harefuah. 1998 Feb 15;134(4):266-9, 335. Review. Hebrew.

PMID:
10909502
10.

Toxic acute hepatitis and hepatic fibrosis after consumption of chaparral tablets.

Kauma H, Koskela R, Mäkisalo H, Autio-Harmainen H, Lehtola J, Höckerstedt K.

Scand J Gastroenterol. 2004 Nov;39(11):1168-71.

PMID:
15545179
11.

[Acute hepatitis due to ingestion of Ecstasy].

Huarte Muniesa MP, Pueyo Royo AM.

Rev Esp Enferm Dig. 1995 Sep;87(9):681-3. Spanish.

PMID:
7577130
12.

[Acute hepatitis induced by Ecstasy].

Indart Pérez A, Mendia Gorostidi A, Barrio Andrés J, Arens Miravé I.

Gastroenterol Hepatol. 1998 Dec;21(10):499. Spanish. No abstract available.

PMID:
9927798
13.

[Hepatitis from ecstasy].

Giner Durán R, Flors H, Millán M, Manzanera R.

Gastroenterol Hepatol. 1998 Mar;21(3):158. Spanish. No abstract available.

PMID:
9607299
14.

[Acute liver failure caused by methylenedioxymethamphetamine ('ecstasy')].

de Man RA, Wilson JH, Tjen HS.

Ned Tijdschr Geneeskd. 1993 Apr 3;137(14):727-9. Dutch.

PMID:
8097286
15.

"Ecstasy"-induced hepatitis in an active duty soldier.

Hwang I, Daniels AM, Holtzmuller KC.

Mil Med. 2002 Feb;167(2):155-6.

PMID:
11873540
16.

[Acute hepatitis due to ecstasy].

Roques V, Perney P, Beaufort P, Hanslik B, Ramos J, Durand L, Le Bricquir Y, Blanc F.

Presse Med. 1998 Mar 14;27(10):468-70. French.

PMID:
9767974
17.

Chronic ecstasy (3,4-methylenedioxymetamphetamine) abuse: a recurrent and unpredictable cause of severe acute hepatitis.

Fidler H, Dhillon A, Gertner D, Burroughs A.

J Hepatol. 1996 Oct;25(4):563-6.

PMID:
8912157
18.

Hepatotoxicity to several nonsteroidal anti-inflammatory drugs with diclofenac induced histological changes.

Adebajo AO, Eastmond CJ.

Clin Rheumatol. 1992 Mar;11(1):120-1. No abstract available.

PMID:
1582111
19.

Methotrexate hepatotoxicity in children with leukemia.

McIntosh S, Davidson DL, O'Brien RT, Pearson HA.

J Pediatr. 1977 Jun;90(6):1019-21.

PMID:
870655
20.

3,4-methylenedioxymethamphetamine (MDMA): an important cause of acute hepatitis.

Brncić N, Kraus I, Visković I, Mijandrusić-Sincić B, Vlahović-Palcevski V.

Med Sci Monit. 2006 Nov;12(11):CS107-9.

PMID:
17072276

Supplemental Content

Support Center